# SDR RAIA980811

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: HTE860028
- Condition: Failed
- Location: Lt Engine
- Part time: 7,805 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7061 - STL - LEFT OIL COOLER DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED LEFT OIL COOLER FLAP ACTUATOR.  (M)
